# SDR SWAA2013012811992

- Difficulty date: January 22, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810109
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231UF AFT EDGE OF UPPER SURFACE IS DELAMINATED.  (MARKED)   FLOOR PANEL 231UF WAS FOUND TO HAVE EXCESSIVE DAMAGE WHICH REQUIRED REPLACEMENT OF PART PER SRM 51-10-02-0G-0 PAR 9.A.(1).  FABRICATED FLOOR PANEL 231UF PER BOEING DWG 143A5.
